Alert archive / West Virginia / Flash Flood Warnings in 2013
Flash Flood Warning 55, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 28, 2013, 9:06 PM EDT for Pocahontas County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2013, 9:06 PM EDT (01:06 UTC)
- Expired
- Aug 29, 2013, 12:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Pocahontas County, WV
The radar
The Roanoke radar (KFCX), 137 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
800
WGUS51 KRLX 290106
FFWRLX
WVC075-290400-
/O.NEW.KRLX.FF.W.0055.130829T0106Z-130829T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
906 PM EDT WED AUG 28 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL POCAHONTAS COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF MARLINTON...
* UNTIL MIDNIGHT EDT
* AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SLATY
FORK...EDRAY AND FROST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3818 7991 3815 7991 3813 7994 3810 7992
3806 7996 3805 8011 3838 8026 3847 8012
3846 8004 3840 8001 3823 7984
$$
281 follow-up statement
690
WGUS71 KRLX 290242
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1042 PM EDT WED AUG 28 2013
WVC075-290250-
/O.CAN.KRLX.FF.W.0055.000000T0000Z-130829T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POCAHONTAS WV-
1042 PM EDT WED AUG 28 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL POCAHONTAS
COUNTY...
HEAVY RAIN HAS MOVED OUT OF THE AREA. AS A RESULT...THE FLASH FLOOD
WARNING HAS BEEN CANCELLED. ISOLATED SHOWERS WITH LIGHT TO MODERATE
RAIN CAN STILL BE EXPECTED THE NEXT HOUR OR SO...BUT STREAMS AND
CREEKS SHOULD CONTINUE TO RECEDE.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3818 7991 3815 7991 3813 7994 3810 7992
3806 7996 3805 8011 3838 8026 3847 8012
3846 8004 3840 8001 3823 7984
$$
16What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 7:47 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 28, 7:47 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
747 PM EDT WED AUG 28 2013
.SYNOPSIS...
COLD FRONT CROSSES LATER TONIGHT. HIGH PRESSURE VISITS THURSDAY
AND FRIDAY. COLD FRONT SATURDAY/SATURDAY NIGHT.
&&
.NEAR TERM /THROUGH THURSDAY/...
745 PM UPDATE...CANCELLED FLASH FLOOD WATCH IN OHIO COUNTIES...AND
A COUPLE NORTHCENTRAL WV COUNTIES AS PRECIP HAS COME TO AN END. COLD
FRONT BEGINNING TO MAKE ITS WAY ACROSS CWA...AS OF 7PM OBS APPEARS
TO BE NEAR PKB/CKB...AND SLOWLY DROPPING SOUTH. EXPECT AREA OF
CONVECTION SOUTH OF THE FRONT TO SLOWLY SINK SE THROUGH THE REST
OF THE EVENING...WHILE INTENSITY DECREASES DUE TO LOSS OF HEATING.
ADDED FOG WORDING TO WEATHER GRIDS FOR THE NIGHT...DESPITE SOME
FLOW ABOVE THE SURFACE...SURFACE OBS ALREADY CLOSE TO
SATURATION...WITH HINTS OF VALLEY FOG FORMING.
PREVIOUS DISCUSSION...
NOT MUCH CHANGE IN FCST THINKING FROM MORNING UPDATE. MORNING CLD
CANOPY HAS SCT OUT NICELY ASIDE FROM N ZONES. THIS HAS ALLOWED
TEMPS TO SPIKE INTO MID AND UPR 80S...WITH DWPTS RUNNING IN LWR
70S WITH HZ. BEGINNING TO SEE THINGS LIGHT UP ACROSS SE OH AND N
WV WITH VORT MAX DROPPING THRU E OH AND CONV TEMP BEING REACH.
REASONABLE AGREEMENT WITH NEAR TERM MDLS ON CONT UPTICK IN
COVERAGE WITH THIS DISTURBANCE AND ALONG THETA E BOUNDARY ORIENTED
FROM NW TO SE. WILL CONT WITH HIGH POPS LATE AFTN...CENTERED
ACROSS SE OH AND C WV.
PWATS ARND 2 INCHES WITH INCREASING CONVECTIVE ENHANCEMENT CONT
WATER CONCERNS AS OUTLINED IN CURRENT FLASH FLOOD WATCH. THERE IS
STILL A CONCERN FOR SVR POTENTIAL ACROSS PORTIONS OF SE OH AND NE
KY AS MID LVL DRY AIR ADVECTS IN FROM NW. OTHERWISE WATER LOADED
SOUNDING ELSEWHERE.
THIS ACTIVITY SLIDES INTO S ZONES BY 00Z AS COLD FRONT LAGS WELL
BEHIND. MAY SEE SOME ACTIVITY WITH ACTUAL FRONT AS IT CROSSES S
HALF OF AREA TONIGHT...HENCE LEAVING SOME TAILING POPS BEHIND.
FRONT SLOWLY SAGS INTO SW VA PREDAWN WITH LOW STRATUS AND
SOME FG EXPECTED TO DEVELOP IN POST FRONTAL LLVL MOISTURE.
DRY WX FOR MOST PART ON THU AS SUBSIDENCE ALOFT KEEPS THINGS
PRETTY MUCH CAPPED. MAY TAKE AWHILE TOMORROW FOR STRATUS TO LIFT AND SCT
OUT INTO FLAT CU FIELD. ENOUGH DIFF HEATING WITH SOME E LLVL FLOW
MAY BE ENOUGH TO FIRE A FEW LATE AFTN LOW TOPPED SHRA/TSRA ACROSS
C MTNS.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
NORTHWEST FLOW ALOFT WILL YIELD TO A TROUGH AXIS BY SATURDAY/END OF
THE SHORT TERM. MODELS STILL HANGING ON TO MID LEVEL DRY AIR
PRECEDING THE TROUGH AXIS AND COLD FRONT...WHICH SHOULD HINDER ANY
CONVECTIVE DEVELOPMENT. NAM KEEPS SHOWINGS SOME FEEDBACK OVER THE
FAR SOUTH COUNTIES FRIDAY...AND WILL KEEP THE TOKEN SLIGHT CHANCE
POPS IN FOR THIS AREA.
WITH THE COLD FRONT APPROACHING FROM THE NORTHWEST...WILL SEE AN
INCREASE IN THE INSTABILITY AND LOW LEVEL FLOW. ELEVATED HEAT SOURCE
INITIATION WARRANTS RAMPING UP POPS OVER THE MOUNTAINS CONCURRENT
WITH INCREASES AS THE FRONT PUSHES INTO THE MIDDLE OHIO VALLEY.
EXPECTING WIND WITH THE INCREASING LOW LEVEL FLOW AND HEAVY RAINFALL
TO BE THE MAIN ISSUES AS THE FRONT TRACKS INTO THE CWA. EXPECTING
PRECIPITABLE WATER VALUES TO REMAIN IN THE 1.50 INCH TO 2.00 INCH
RANGE AS TROPICAL AIRMASS CHARACTERISTICS PERSIST.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
BROAD SCALE UPPER LEVEL TROUGH WILL BE IN PLACE FOR THE EXTENDED
FORECAST. EXPECT ANOTHER COLD FRONT TO CHARGE THROUGH IN THE
MONDAY/MONDAY NIGHT TIME FRAME...WHICH WILL GIVE A CLEAN SWEEP IN
TERMS OF AIRMASS CHANGE GOING INTO THE MIDDLE OF NEXT WEEK. EXPECT
TO END UP BELOW NORMAL IN TERMS OF TEMPERATURES WITH 500MB HEIGHTS
DROPPING INTO THE MID 570S.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
COLD FRONT IS ENTERING CWA FROM THE NORTH. AREA OF CONVECTION
SOUTH OF THE FRONT...ACROSS THE CENTER OF THE CWA...WILL SINK
SOUTHEAST THROUGH THE REST OF THE EVENING AND GRADUALLY DECREASE IN
INTENSITY AS IT DOES. COULD GET SOME ISOLATED SHOWERS DEVELOPING
ALONG THE ACTUAL FRONT THIS EVENING...BUT NOT EXPECTING ANYTHING
WIDESPREAD. DESPITE COLD FRONT MOVING THROUGH...DRY AIR WILL
STILL TAKE A WHILE TO ARRIVE. SO IFR CIGS/VIS EXPECTED TO DEVELOP
OVER THE NEXT SEVERAL HOURS AND REMAIN IN PLACE THROUGH THE NIGHT.
VISIBILITIES WILL BEGIN INCREASING AFTER SUNRISE...BUT LOW STRATUS
WILL LINGER LONGER.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: TIMING OF STRATUS AND FOG MAY VARY.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE THU 08/29/13
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
CRW CONSISTENCY H H M M M L L L L L L H
HTS CONSISTENCY M M M M M L L L L L L L
BKW CONSISTENCY H H M M H H H H M M L L
EKN CONSISTENCY H H L M M M H H H H H H
PKB CONSISTENCY H H M M M L L L L L L H
CKB CONSISTENCY H H H M M M M M H H H H
AFTER 00Z FRIDAY...
IFR FOG POSSIBLE THURSDAY NIGHT/EARLY FRIDAY MORNING.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR WVZ007-008-
014>018-027>032-036>040-046-047.
OH...NONE.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...30/26
NEAR TERM...MZ/30
SHORT TERM...26
LONG TERM...26
AVIATION...MZHazardous weather outlook, Aug 28, 7:46 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 746 PM EDT WED AUG 28 2013 WVZ007-008-014>018-027>032-036>040-046-047-300000- MASON-JACKSON WV-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- 746 PM EDT WED AUG 28 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013-024>026-033>035- 300000- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-LINCOLN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- 746 PM EDT WED AUG 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING. SOME THUNDERSTORMS COULD PRODUCE HEAVY DOWNPOURS. REPETITIVE HEAVY DOWNPOURS OVER THE SAME AREAS MAY LEAD TO WATER ISSUES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>086-WVZ009>011-019-020-300000- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-WOOD- PLEASANTS-TYLER-RITCHIE-DODDRIDGE- 746 PM EDT WED AUG 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 28, 7:05 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
705 PM EDT WED AUG 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD CLARKSBURG 39.28N 80.33W
08/28/2013 HARRISON WV 911 CALL CENTER
ABOUT A FOOT OF WATER OVER PIKE ST. IT HAS SINCE
RECEDED.
&&
EVENT NUMBER RLX1300893
ARBLocal storm report, Aug 28, 7:25 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
725 PM EDT WED AUG 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLASH FLOOD 2 SSW DAILEY 38.77N 79.91W
08/28/2013 RANDOLPH WV 911 CALL CENTER
ABOUT A FOOT OF WATER OVER VALLEY BEND RD. IN VALLEY
BEND.
&&
EVENT NUMBER RLX1300894
ARBLocal storm report, Aug 28, 7:41 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
741 PM EDT WED AUG 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 2 NE BEVERLY 38.85N 79.84W
08/28/2013 RANDOLPH WV PUBLIC
FLOODING ON KINGS RUN RD. BETWEEN ELKINS AND BEVERLY
&&
EVENT NUMBER RLX1300895
ARBSpecial weather statement, Aug 28, 8:14 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
814 PM EDT WED AUG 28 2013
KYZ101>103-105-WVZ005-024-290115-
BOYD KY-CARTER KY-GREENUP KY-LAWRENCE KY-MINGO WV-WAYNE WV-
814 PM EDT WED AUG 28 2013
...STRONG THUNDERSTORMS WILL AFFECT BOYD...CARTER...LAWRENCE...
NORTHWESTERN MINGO...SOUTHWESTERN GREENUP AND WAYNE COUNTIES...
AT 812 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM 8
MILES SOUTH OF WAYNE TO 5 MILES SOUTHEAST OF GRAYSON TO 10 MILES
NORTHWEST OF CARTER CAVES STATE PARK...MOVING SOUTH AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR HITCHINS...FALLSBURG...DENTON...AND CARTER
CAVES STATE PARK AROUND 820 PM...FORT GAY AROUND 825 PM...YATESVILLE
LAKE STATE PARK...AND LOUISA AROUND 830 PM...GRAHN...DUNLOW AND
WILLARD AROUND 835 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
149 AND 183 IN KENTUCKY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3834 8324 3842 8324 3853 8315 3820 8231
3770 8230 3790 8244 3790 8248 3795 8252
3795 8256 3788 8263 3797 8284 3797 8298
3799 8303 3811 8290 3817 8292 3818 8306
3826 8316 3819 8324 3821 8331 3833 8334
28Local storm report, Aug 28, 8:25 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
825 PM EDT WED AUG 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG IRONTON 38.53N 82.68W
08/28/2013 LAWRENCE OH 911 CALL CENTER
TREES DOWN AND POWER OUTAGES.
&&
EVENT NUMBER RLX1300896
ARBLocal storm report, Aug 28, 8:45 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
845 PM EDT WED AUG 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 3 W FRENCH CREEK 38.89N 80.35W
08/28/2013 UPSHUR WV TRAINED SPOTTER
SMALL CREEKS OUT OF THE BANKS. FRONT YARD BRIEFLY
FLOODED.
&&
EVENT NUMBER RLX1300897
ARBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 8:14 PM EDT | Special Weather Statement | RLX | Wayne | 61 min |
| Aug 28, 10:39 PM EDT | Special Weather Statement | RLX | Tucker | 36 min |
| Aug 28, 11:21 PM EDT | Special Weather Statement | RLX | Randolph | 39 min |
| Aug 28, 11:46 PM EDT | Flash Flood Warning | RLX | Pocahontas, Randolph | 3 hr |
| Aug 29, 10:02 AM EDT | Special Weather Statement | RLX | Barbour | 5 hr |
Nearby
Flash Flood Warnings in West Virginia, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.